# SDR ASAA2023111246163

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 39,082 hours, 12,449 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2366
- Condition: Faulty
- Location: Lh Ecs Bay
- Part time: 61,872 hours, 18,369 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN GENERATION SYSTEM IS IN DEGRADED CONDITION. GROUNDED - YES. R/R LEFT FLOW CONTROL AND SHUTOFF VALVE IAW AMM TASK 21-51-01. OPS CHECK GOOD. NGS LIGHT SHOWS GREEN. NO LEAK. PACK/ZONE TEMP CONTROLLER FAULTS. SEAMC ANDY NOTIFIED. PLACARD REMOVED.
